# SDR CALA2019070301116

- Difficulty date: June 30, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612029
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5210-01360 REV J L1 DOOR LOWER GATE HAS MULTOPLE AREAS OF CORROSION AS MARKED 034-047. REF. ST. ENGINEERING N/R 0065757 REMOVED & INSTALLED NEW L1 DOOR LOWER GATE IAW SRM 51-4 0-02 PG. 21,FIG. 4 AND DWG NO. 141N6120. MATERIAL REMOVAL DIMENSIONS: L=5.0" X W= .3" X D=.080 FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02 FIG. 101. DET XII.THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON ST.ENGINEERING PAPER TED BY V921092 NON-ROUTINE 0065757.
